# SDR AALA202501134004

- Difficulty date: January 12, 2025
- Submitted: January 13, 2025
- Operation: Air carrier
- Aircraft: N337PJ
- Make and model: Boeing 737823
- Aircraft serial: 33345
- Aircraft time: 22,584 hours, 9,749 cycles
- System (JASC): 2565 · Escape Slide
- Part: Slide
- Part number: 5A3307701
- Condition: Dislodged
- Location: Zone 800
- Part time: 23,772 hours, 10,499 cycles
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AIRCRAFT WAS GROUNDED: SLIDE ON L1 DOOR FELL OUT OF BUSTLE WHILE AIRCRAFT CLEANERS WERE OPERATING THE DOOR. THE GIRT BAR IS CURRENTLY CAUGHT BETWEEN THE DOOR AND ENTRY STAND. REMOVED AND REPLACED L1 DOOR SLIDE. PER JC 08L22125001.
